September 24, 2018

 
Ask The Doctor > Questions & Answers > Hypoglycemia or no ?

Hypoglycemia or no ?

Patient: Good night,I’m going pro a problem, though new have high blood pressure, and do treatment with two drugs, and they enalapril and atenolol, a few days here have felt dizziness, cold sweat, and whenever you like something sweet feel worse, I feel quite got sick, and when I read the label of the medicine on the internet (free medication is acquired en comes with the package insert), I knew that this medication can cause hypoglycemia, it means that I acquired it? the symptoms are hitting, I’m afraid because I have in my family person diabetic and prone to it, it is possible that I am with hypoglycemia?

 

 

Symptoms: Dizziness, nausea, sweating, cramps, leg pain, and always eating the symptoms get stronger, cold sweat, I notice that as more and does not change the weight.

 

 

Doctor: Hello. Welcome to Ask The Doctor.You have taken it wrongly. These medicines don’t cause hypoglycemia. However these me dicines increases the risk of developing diabetes in persons predisposed to diabetes.The symptoms you are describing can be because of fall in BP due to medicines.Even these symptoms can be due to cardiac issues also.I would advise you to get ECG done.I hope it helps.Stay Healthy.

 


Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment